About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 237948, 4 pages
http://dx.doi.org/10.1155/2013/237948
Research Article

Nonderogatory Directed Webgraph

Department of Mathematics, Arts and Science Faculty, Çanakkale Onsekiz Mart University, 17100 Çanakkale, Turkey

Received 26 December 2012; Accepted 12 March 2013

Academic Editor: Palle E. Jorgensen

Copyright © 2013 Ilhan Hacioglu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. K. Lim and K. S. Lam, “The characteristic polynomial of ladder digraph and an annihilating uniqueness theorem,” Discrete Mathematics, vol. 151, no. 1–3, pp. 161–167, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. L. Deng and C. S. Gan, “On digraphs with non-derogatory adjacency matrix,” Bulletin of the Malaysian Mathematical Society, vol. 21, no. 2, pp. 87–93, 1998. View at Zentralblatt MATH · View at MathSciNet
  3. C. S. Gan, “The complete product of annihilatingly unique digraphs,” International Journal of Mathematics and Mathematical Sciences, no. 9, pp. 1327–1331, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. Bravo and J. Rada, “Nonderogatory unicyclic digraphs,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 46851, 8 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Rada, “Nonderogatory directed windmills,” Revista Colombiana de Matemáticas, vol. 42, no. 1, pp. 61–66, 2008. View at Zentralblatt MATH · View at MathSciNet
  6. S. Barnett, Polynomials and Linear Control Systems, Marcel Dekker, New York, NY, USA, 1983. View at MathSciNet